Notre Dame Journal of Formal Logic

Remark on a logic of preference.

George F. Schumm

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic, Volume 16, Number 4 (1975), 509-510.

Dates
First available in Project Euclid: 30 August 2004

Permanent link to this document
https://projecteuclid.org/euclid.ndjfl/1093891888

Digital Object Identifier
doi:10.1305/ndjfl/1093891888

Mathematical Reviews number (MathSciNet)
MR0384487

Zentralblatt MATH identifier
0262.02028

Subjects
Primary: 02C10

Citation

Schumm, George F. Remark on a logic of preference. Notre Dame J. Formal Logic 16 (1975), no. 4, 509--510. doi:10.1305/ndjfl/1093891888. https://projecteuclid.org/euclid.ndjfl/1093891888


Export citation